MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-PAL TI SPACER 10MM X 28MM 10MM HEIGHT - STERILE; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-PAL TI SPACER 10MM X 28MM 10MM HEIGHT - STERILE; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 04.812.010S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Expiration date and lot number unknown.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision procedure to remove the tpal (transforaminal posterior atraumatic lumbar) titanium spacer due to the reported t-pal spacer that had migrated out of the l4-l5 disc space.Initially, the patient underwent an l3-l5 tlif posterior spinal fusion procedure on (b)(6) 2019.It is unknown if there was a surgical delay.The surgical outcome is unknown but with a patient consequence.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
T-PAL TI SPACER 10MM X 28MM 10MM HEIGHT - STERILE
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9517076
Report Number2939274-2019-62774
Device Sequence Number1699463
Product Code MAX
UDI-Device Identifier10705034817156
UDI-Public(01)10705034817156
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151276
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.812.010S
Device Catalogue Number04.812.010S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR